# SDR GTIA20120923486

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 22,989 hours, 10,964 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Escape Slide
- Component: Slide
- Component part number: 60592201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS MESSAGE FAULT,  FWD F/A PANEL CHECK SLIDE PRESSURE RT INDICATING EMERGENCY ROW.  FOUND PRESSURE ON BOTTLE ON LOW SIDE.  R & R RESERVOIR (7507MM) RT IAW AMM 25-62-46-000-001-A/25-62-46-400-001-A.  OPS CK GOOD.
